# SDR KCSA201210201208

- Difficulty date: October 20, 2012
- Submitted: October 20, 2012
- Operation: Air carrier
- Aircraft: N792CK
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 80,850 hours, 15,076 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET FOR DIAGONAL BRACE AT RIGHT WING LEADING EDGE STA FSSI 450 HAS EVIDENCE OF CORROSION.
